# SDR 95ZZZX6926

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7499S
- Make and model: Piper PA60600
- Aircraft serial: 600050111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Boss
- Condition: Broke
- Location: Mlg Torq Link
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH POINT FOR UPPER TORQUE LINK FOR MLG BAND, WHERE LINK ATTACHES TO STRUT CRACKED AND BROKE AT LANDING.  TIRE TURNED SIDEWAYS, AND AIRCRAFT DEPARTED THE RUNWAY AND HIT VASI LIGHTS CAUSING BOTH GEARS TO COLLAPSE.  TTAF, 7,928.7 HRS.
